Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/13898
Title: Strong convergence rate of the least median absolute estimator in linear regression models
Authors: Ip, WC
Yang, Y
Kwan, PYK
Kwan, YK
Keywords: Linear regression
Median absolute deviation
Strong convergence rate
Issue Date: 2003
Publisher: Springer-Verlag
Source: Statistical papers, 2003, v. 44, no. 2, p. 183-201 How to cite?
Journal: Statistical Papers 
Abstract: We propose a least median of absolute (LMA) estimator for a linear regression model, based on minimizing the median absolute deviation of the residuals. Under some regularity conditions on the design points and disturbances, the strong convergence rate of the LMA estimator is established.
URI: http://hdl.handle.net/10397/13898
ISSN: 0932-5026
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

2
Last Week
0
Last month
Citations as of Aug 16, 2018

WEB OF SCIENCETM
Citations

2
Last Week
0
Last month
0
Citations as of Aug 10, 2018

Page view(s)

55
Last Week
0
Last month
Citations as of Aug 13, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.